# SDR CA081122002

- Difficulty date: November 17, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Condition: Failed
- Location: Te Flaps
- Part time: 2,078 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL IN APPROACH WHEN SELECTED FROM 0 DEGREE. FLAP FAILED AT 0 DEGREE.
